# SDR AU000082

- Difficulty date: February 4, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Saab SF340A
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 9303688100
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) LT WING BLEED AIR DUCT STEEL SLEEVE PARTIALLY SEPARATED FROM THESYNTHETIC RUBBER OF THE DUCT ALLOWING AIR LEAKAGE.
